Application of the method of parametric differentiation to solve the problem of transonic flow around a thin profile
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1976), pp. 110-113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_7_a15,
author = {V. Yu. Ol'shanskii},
title = {Application of the method of parametric differentiation to solve the problem of transonic flow around a thin profile},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {110--113},
year = {1976},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_7_a15/}
}
TY - JOUR AU - V. Yu. Ol'shanskii TI - Application of the method of parametric differentiation to solve the problem of transonic flow around a thin profile JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1976 SP - 110 EP - 113 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1976_7_a15/ LA - ru ID - IVM_1976_7_a15 ER -
%0 Journal Article %A V. Yu. Ol'shanskii %T Application of the method of parametric differentiation to solve the problem of transonic flow around a thin profile %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1976 %P 110-113 %N 7 %U http://geodesic.mathdoc.fr/item/IVM_1976_7_a15/ %G ru %F IVM_1976_7_a15
V. Yu. Ol'shanskii. Application of the method of parametric differentiation to solve the problem of transonic flow around a thin profile. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1976), pp. 110-113. http://geodesic.mathdoc.fr/item/IVM_1976_7_a15/